Alert archive / West Virginia / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 252, NWS Pittsburgh, PA

July 25, 2025Monongalia County, Wetzel County, West Virginia; Greene County, Pennsylvania

NWS Pittsburgh, PA issued this severe thunderstorm warning at Jul 25, 2025, 2:25 PM EDT for Monongalia County, Wetzel County, West Virginia; Greene County, Pennsylvania. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 25, 2025, 2:25 PM EDT (18:25 UTC)
Expired
Jul 25, 2025, 3:09 PM EDT
In force
44 min
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Greene County, PA, Monongalia County, WV, Wetzel County, WV

The radar

The Pittsburgh radar (KPBZ), 82 km from the middle of the area, began a volume at 18:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 6.4 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2025-07-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1327 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2025-07-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 62 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1327 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
840 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
62 m²/s²
0-3 km storm-relative helicity
84 m²/s²
Significant tornado parameter
0.3
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted.

748 
WUUS51 KPBZ 251825
SVRPBZ
PAC059-WVC061-103-251945-
/O.NEW.KPBZ.SV.W.0252.250725T1825Z-250725T1945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pittsburgh PA
225 PM EDT Fri Jul 25 2025

The National Weather Service in Pittsburgh has issued a

* Severe Thunderstorm Warning for...
  Southern Greene County in southwestern Pennsylvania...
  Northwestern Monongalia County in northern West Virginia...
  Northeastern Wetzel County in northern West Virginia...

* Until 345 PM EDT.

* At 225 PM EDT, a severe thunderstorm was located 6 miles east of 
  Cameron, or 16 miles southwest of Waynesburg, moving east at 25 
  mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect
           hail damage to roofs, siding, windows, and vehicles.
           Expect wind damage to roofs, siding, and trees.

* Locations impacted include...
  Granville, Hundred, Cassville, Rogersville, Bobtown, Nemacolin, 
  Aleppo, Blacksville, Spraggs, Mount Morris, New Freeport, Brave, 
  Pentress, Daybrook, Wana, Core, Wadestown, Osage and Littleton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter inside a well-built structure and stay away from 
windows. This storm is capable of producing damaging winds and large 
hail.

Continuous cloud to ground lightning is occurring with this storm. 
Lightning is one of nature's leading killers. Remember, if you can 
hear thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3972 8051 3990 8047 3987 7993 3986 7992
      3985 7993 3985 7994 3984 7994 3984 7992
      3962 8001 3970 8052
TIME...MOT...LOC 1824Z 277DEG 20KT 3981 8046

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

MLB
5 follow-up statements
604 
WWUS51 KPBZ 251831
SVSPBZ

Severe Weather Statement
National Weather Service Pittsburgh PA
231 PM EDT Fri Jul 25 2025

PAC059-WVC061-103-251945-
/O.CON.KPBZ.SV.W.0252.000000T0000Z-250725T1945Z/
Greene PA-Monongalia WV-Wetzel WV-
231 PM EDT Fri Jul 25 2025

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT 
FOR SOUTHERN GREENE, NORTHWESTERN MONONGALIA AND NORTHEASTERN WETZEL 
COUNTIES...

At 231 PM EDT, a severe thunderstorm was located 9 miles north of 
Hundred, or 14 miles southwest of Waynesburg, moving east at 25 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Department of Highways reported numerous trees down
         across Marshall County with this storm.

IMPACT...People and animals outdoors will be injured. Expect hail
         damage to roofs, siding, windows, and vehicles. Expect
         wind damage to roofs, siding, and trees.

Locations impacted include...
  Granville, Hundred, Cassville, Rogersville, Bobtown, Nemacolin, 
  Aleppo, Blacksville, Spraggs, Mount Morris, New Freeport, Brave, 
  Pentress, Daybrook, Wana, Core, Wadestown, Osage and Littleton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter inside a well-built structure and stay away from 
windows. This storm has produced damaging winds and is capable of 
producing large hail.

Continuous cloud to ground lightning is occurring with this storm. 
Lightning is one of nature's leading killers. Remember, if you can 
hear thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3972 8051 3990 8047 3987 7993 3986 7992
      3985 7993 3985 7994 3984 7994 3984 7992
      3962 8001 3970 8052
TIME...MOT...LOC 1825Z 277DEG 20KT 3981 8045

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...OBSERVED
MAX WIND GUST...60 MPH

$$

MLB
548 
WWUS51 KPBZ 251840
SVSPBZ

Severe Weather Statement
National Weather Service Pittsburgh PA
240 PM EDT Fri Jul 25 2025

PAC059-WVC061-103-251945-
/O.CON.KPBZ.SV.W.0252.000000T0000Z-250725T1945Z/
Greene PA-Monongalia WV-Wetzel WV-
240 PM EDT Fri Jul 25 2025

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT 
FOR SOUTHERN GREENE, NORTHWESTERN MONONGALIA AND NORTHEASTERN WETZEL 
COUNTIES...

At 240 PM EDT, a severe thunderstorm was located 10 miles northeast 
of Hundred, or 11 miles southwest of Waynesburg, moving east at 25 
mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Department of Highways reported numerous trees down
         across Marshall County.

IMPACT...Hail damage to vehicles is expected. Expect wind damage
         to roofs, siding, and trees.

Locations impacted include...
  Star City, Granville, Hundred, Cassville, Rogersville, Bobtown, 
  Nemacolin, Aleppo, Blacksville, Spraggs, Mount Morris, New 
  Freeport, Pentress, Brave, Daybrook, Wana, Core, Wadestown and 
  Osage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter inside a well-built structure and stay away from 
windows. This storm has produced damaging winds and is capable of 
producing large hail.

Continuous cloud to ground lightning is occurring with this storm. 
Lightning is one of nature's leading killers. Remember, if you can 
hear thunder, you are close enough to be struck by lightning.

Torrential rainfall is also occurring with this storm and may lead 
to flash flooding. Do not drive your vehicle through flooded 
roadways.

&&

LAT...LON 3969 8048 3990 8043 3987 7993 3986 7992
      3985 7993 3985 7994 3984 7994 3984 7992
      3983 7992 3962 8001
TIME...MOT...LOC 1831Z 277DEG 20KT 3980 8041

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...OBSERVED
MAX WIND GUST...60 MPH

$$

MLB
218 
WWUS51 KPBZ 251849
SVSPBZ

Severe Weather Statement
National Weather Service Pittsburgh PA
249 PM EDT Fri Jul 25 2025

PAC059-WVC061-103-251945-
/O.CON.KPBZ.SV.W.0252.000000T0000Z-250725T1945Z/
Greene PA-Monongalia WV-Wetzel WV-
249 PM EDT Fri Jul 25 2025

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT 
FOR SOUTHERN GREENE, NORTHWESTERN MONONGALIA AND NORTHEASTERN WETZEL 
COUNTIES...

At 249 PM EDT, a severe thunderstorm was located 9 miles southwest 
of Waynesburg, moving east at 25 mph.

HAZARD...60 mph wind gusts and small hail.

SOURCE...Department of Highways reported numerous trees down
         across Marshall County with this storm.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
  Star City, Granville, Cassville, Rogersville, Bobtown, Nemacolin, 
  Blacksville, Spraggs, Mount Morris, New Freeport, Pentress, Brave, 
  Daybrook, Core, Wana, Wadestown and Osage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter inside a well-built structure and stay away from 
windows. This storm has produced damaging winds.

Continuous cloud to ground lightning is occurring with this storm. 
Lightning is one of nature's leading killers. Remember, if you can 
hear thunder, you are close enough to be struck by lightning.

Torrential rainfall is also occurring with this storm and may lead 
to flash flooding. Do not drive your vehicle through flooded 
roadways.

&&

LAT...LON 3974 8044 3974 8043 3977 8043 3977 8042
      3981 8042 3990 8039 3987 7993 3986 7992
      3984 7994 3984 7992 3983 7992 3962 8001
      3969 8045
TIME...MOT...LOC 1840Z 277DEG 20KT 3980 8034

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<1.00 IN
WIND THREAT...OBSERVED
MAX WIND GUST...60 MPH

$$

MLB
576 
WWUS51 KPBZ 251859
SVSPBZ

Severe Weather Statement
National Weather Service Pittsburgh PA
259 PM EDT Fri Jul 25 2025

WVC103-251909-
/O.CAN.KPBZ.SV.W.0252.000000T0000Z-250725T1945Z/
Wetzel WV-
259 PM EDT Fri Jul 25 2025

...SEVERE THUNDERSTORM WARNING IS CANCELLED FOR NORTHEASTERN WETZEL 
COUNTY...

The storm which prompted the warning has moved out of the area. 
Therefore, the warning has been cancelled. To report severe weather, 
contact your nearest law enforcement agency. They will send your 
report to the National Weather Service office.

&&

LAT...LON 3973 8039 3973 8038 3976 8038 3976 8037
      3981 8036 3981 8035 3987 8033 3987 8032
      3989 8031 3989 8028 3988 8028 3988 8025
      3989 8026 3987 7993 3985 7993 3984 7994
      3984 7992 3983 7992 3962 8001 3968 8039
TIME...MOT...LOC 1849Z 277DEG 20KT 3979 8028

$$


PAC059-WVC061-251945-
/O.CON.KPBZ.SV.W.0252.000000T0000Z-250725T1945Z/
Greene PA-Monongalia WV-
259 PM EDT Fri Jul 25 2025

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT 
FOR SOUTHEASTERN GREENE AND NORTHWESTERN MONONGALIA COUNTIES...

At 259 PM EDT, a severe thunderstorm was located 8 miles south of 
Waynesburg, moving east at 25 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
  Star City, Granville, Cassville, Rogersville, Bobtown, Nemacolin, 
  Blacksville, Spraggs, Mount Morris, Pentress, Core, Brave, 
  Daybrook, Wana, Osage and Wadestown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter inside a well-built structure and stay away from 
windows. This storm is capable of producing damaging winds.

Torrential rainfall is also occurring with this storm and may lead 
to flash flooding. Do not drive your vehicle through flooded 
roadways.

&&

LAT...LON 3973 8039 3973 8038 3976 8038 3976 8037
      3981 8036 3981 8035 3987 8033 3987 8032
      3989 8031 3989 8028 3988 8028 3988 8025
      3989 8026 3987 7993 3985 7993 3984 7994
      3984 7992 3983 7992 3962 8001 3968 8039
TIME...MOT...LOC 1849Z 277DEG 20KT 3979 8028

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

MLB
571 
WWUS51 KPBZ 251909
SVSPBZ

Severe Weather Statement
National Weather Service Pittsburgh PA
309 PM EDT Fri Jul 25 2025

PAC059-WVC061-251919-
/O.CAN.KPBZ.SV.W.0252.000000T0000Z-250725T1945Z/
Greene PA-Monongalia WV-
309 PM EDT Fri Jul 25 2025

...SEVERE THUNDERSTORM WARNING IS CANCELLED FOR SOUTHEASTERN GREENE 
AND NORTHWESTERN MONONGALIA COUNTIES...

The storm which prompted the warning has weakened below severe 
limits, and no longer poses an immediate threat to life or property. 
Therefore, the warning has been cancelled. However, heavy rain is 
still possible with this thunderstorm.

To report severe weather, contact your nearest law enforcement 
agency. They will send your report to the National Weather Service 
office.

&&

LAT...LON 3973 8039 3973 8038 3976 8038 3976 8037
      3981 8036 3981 8035 3987 8033 3987 8032
      3989 8031 3989 8028 3988 8028 3988 8025
      3989 8026 3987 7993 3985 7993 3984 7994
      3984 7992 3983 7992 3962 8001 3968 8039
TIME...MOT...LOC 1859Z 277DEG 20KT 3978 8020

$$

MLB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 1:43 PM EDT, 42 minutes earlier.

Area forecast discussion, Jul 25, 1:43 PM EDT, 42 minutes before
Area Forecast Discussion
National Weather Service Pittsburgh PA
143 PM EDT Fri Jul 25 2025

.SYNOPSIS...
Showers and thunderstorms return today as a cold front
approaches and stalls across the region. Shower and
thunderstorm chances then continue through Sunday as the front
drifts across the area.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
KEY MESSAGES:

- Showers and thunderstorms return
- Locally heavy rainfall possible
- Gusty wind possible in storms this afternoon
---------------------------------------------------------------

A cluster of thunderstorms continues to track across SE OH, the
WV Panhandle, and SW PA. Some increase in the 850mb flow, and
elevated instability, should support this cluster as it moves
east. The latest IR satellite shows cloud tops beginning to warm
overall, so a gradual weakening trend is expected is it moves
east.

Otherwise, a shortwave trough, and its associated surface cold
front, will track from the Midwest/Great Lakes region toward the
Upper Ohio Valley region today. After the initial morning
convection, expect showers/storms to increase in coverage
through the day with the approach of the wave and surface front.
The flow aloft is progged to be parallel with the surface
front, keeping its sewd progress slow.

Afternoon ML CAPE is progged to be 1000-1500 j/kg across areas
north of PIT, with 1500-2000 j/kg from PIT swd. Model soundings
indicate some dry mid level air initially, though increasing
moisture should erode this dry layer quickly. Mid level flow
does increase some, resulting in 30kt of 0-6km shear. This could
result in some gusty wind with storms that become organized.
PWATs are expected to range from 1.8 to 2.0 this afternoon,
resulting in a locally heavy rain potential. At this time, the
flow should be sufficient to keep storms moving, though any
training could result in a localized flash flood potential. Very
warm and humid conditions are expected to continue outside of
any thunderstorms, with highs in the mid 80s to near 90 for much
of the area.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY NIGHT/...
KEY MESSAGES:

- Occasional showers and thunderstorms continue through Sunday
- Locally Heavy Rainfall Possible
----------------------------------------------------------------

The front will stall across the region tonight, as a series of
weak vort maxes move across the area in westerly flow aloft.
Coverage of showers and thunderstorms is expected to decrease
this evening as diurnal instability wanes, though elevated
instability and the crossing disturbances will keep a few
showers and storms in the forecast overnight.

The flow aloft backs to the WSW on Saturday, ahead of another
approaching shortwave trough. This should push the surface front
back north as a warm front through the day. ML CAPE is progged
to range from 1500-2000 j/kg for much of the area, with PWATS
1.8 - 1.9. Shear is expected to be similar to today. In general,
the same pattern continues tomorrow with a locally heavy
rain/flash flood potential, with some gusty wind possible in
more organized storms.

The shortwave will cross the Upper Ohio Valley region on Sunday,
with additional showers and storms. The flow is progged to veer
to the NW after its passage, which will drive the front south.
Expect showers/storms to end Sunday night as the front exits and
dissipates.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
KEY MESSAGES:

- Hot weather continues through mid week
- Occasional shower/thunderstorm chances each day
- Cooler and less humid by late week
-------------------------------------------------------------------

Model ensembles indicate an upper high will be centered across
the Plains/MS Valley region early in the week. The Upper Ohio
Valley region is progged to be on the NE periphery of the high,
with general NW flow aloft. Shortwaves embedded in this flow
should result in occasional shower and thunderstorm chances
through mid week as they cross the Upper Ohio Valley region.

The high is expected to retrograde westward by mid to late week,
with the northern CONUS in a more amplified flow, with a trough
over the NE CONUS. A shortwave rotating through the main trough
should result in shower and thunderstorm chances again on
Thursday.

Hot and humid weather is expected to continue through midweek,
until the trough sets up across the NE CONUS. This should result
in cooler and less humid weather returning to the region later
in the week.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
Thunderstorm coverage has increased on the gradient of highest
instability from about ZZV-PIT-IDI. Have attempted to cover any
impact to the terminals with a combination of PROB30s and
TEMPOs through the afternoon. Brief degradation to low MVFR/IFR
is anticipated in any passing storm. A few gusts exceeding
35kts are possible but confidence in impact at any terminal is
not high enough for inclusion at this time.

Coverage should diminish after sunset but some of the hi res
models do keep some precip lingering in the vicinity of the
stalled boundary. At this time won't mention the coverage as the
bigger concern will be any fog development, particularly where
the front stalls and moisture pools at the surface.

Outlook... The front will stall across the area into the
weekend maintaining daily precipitation and restriction chances
peaking each afternoon.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
PA...None.
OH...None.
WV...None.

&&

SYNOPSIS...WM
NEAR TERM...WM
SHORT TERM...WM
LONG TERM...WM
AVIATION...34
Hazardous weather outlook, Jul 25, 2:12 AM EDT, 12 hours 13 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Pittsburgh PA
212 AM EDT Fri Jul 25 2025

OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>022-029-
031-073>078-WVZ001>004-012-021-509>514-260615-
Tuscarawas-Carroll-Columbiana-Coshocton-Harrison-Jefferson OH-
Muskingum-Guernsey-Belmont-Noble-Monroe-Mercer-Venango-Forest-
Lawrence-Butler-Clarion-Jefferson PA-Beaver-Allegheny-Armstrong-
Washington-Greene-Westmoreland-Higher Elevations of Westmoreland-
Fayette-Higher Elevations of Fayette-Indiana-
Higher Elevations of Indiana-Hancock-Brooke-Ohio-Marshall-Wetzel-
Marion-Monongalia-
Ridges of Eastern Monongalia and Northwestern Preston-Preston-
Eastern Preston-Western Tucker-Eastern Tucker-
212 AM EDT Fri Jul 25 2025

This Hazardous Weather Outlook is for east central Ohio, western
Pennsylvania, and northern West Virginia.

.DAY ONE...Today and tonight.

Locally heavy rainfall is possible today, mainly this afternoon and
evening, with showers and thunderstorms across the area. This could
result in localized flash flooding, especially for areas that see
repeated instances of thunderstorms. In addition, there is a Marginal
Risk, or a level 1 out of 5, for severe thunderstorms this afternoon
and early evening. Damaging wind gust is expected to be the main
hazard.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Locally heavy rainfall is possible Saturday and Sunday with showers
and thunderstorms across the area. This could result in localized
flash flooding, especially for areas that see repeated instances of
thunderstorms. In addition, gusty wind is possible Saturday
afternoon
and evening in a few strong storms.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

In the hours before

Local storm report, Jul 25, 11:42 AM EDT, 2 hours 43 minutes before
Preliminary Local Storm Report
National Weather Service Pittsburgh PA
1142 AM EDT Fri Jul 25 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0859 AM     Flash Flood      5 N Aleppo              39.89N 80.45W
07/25/2025                   Greene             PA   Park/Forest Srvc

            Minor flooding with 3.29 inches of rain as
            of 8:45 AM.

&&

RACKLEY
Local storm report, Jul 25, 11:46 AM EDT, 2 hours 39 minutes before
Preliminary Local Storm Report
National Weather Service Pittsburgh PA
1146 AM EDT Fri Jul 25 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 AM     Rain             5 N Aleppo              39.89N 80.45W
07/25/2025  M3.29 Inch       Greene             PA   Park/Forest Srvc

&&

RACKLEY

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 25, 8:38 AM EDTFlash Flood WarningPBZMarshall3 hr
Jul 25, 1:57 PM EDTSevere Thunderstorm WarningPBZMarshall, Wetzel48 min
Jul 25, 2:38 PM EDTFlash Flood WarningPBZMarshall3 hr
Jul 25, 3:47 PM EDTSevere Thunderstorm WarningPBZArmstrong, Indiana, Westmoreland33 min

Nearby

Severe Thunderstorm Warnings in West Virginia, 2025Severe Thunderstorm Warnings in Pennsylvania, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.